# SDR RAIA970224

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Connector
- Part number: CA06R10SL3SF80
- Condition: Contam
- Location: Lt Engine
- Part time: 12,645 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7104 - LEFT FUEL LOW PRESSURE LIGHT ON CAP ILLUMINATED.  MAINTENANCE CLEANED LEFT LOW PRESSURE SWITCH CANNON PLUG.  (M)
